Vol 1, No 2 (2010)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since May 2010

Table of Contents

Articles

Agung Sedayu
DOI: 10.18860/ca.v1i2.1703 | Views: 537 | Downloads: 280 169
55-64
Hairur Rahman
DOI: 10.18860/ca.v1i2.1705 | Views: 250 | Downloads: 224 75
65-70
Dina Yuanita, Muhammad Sjahid Akbar, Sri Harini
DOI: 10.18860/ca.v1i2.1708 | Views: 921 | Downloads: 286 250
71-77
Mutiah Salamah
DOI: 10.18860/ca.v1i2.1704 | Views: 442 | Downloads: 244 119
78-84
Rahmat Sagara
DOI: 10.18860/ca.v1i2.1709 | Views: 507 | Downloads: 233 88
85-89
Yusron Rijal
DOI: 10.18860/ca.v1i2.1707 | Views: 776 | Downloads: 211 76
90-96
Zainal Abidin, Agus Zainal Arifin
DOI: 10.18860/ca.v1i2.1706 | Views: 313 | Downloads: 193 66
97-106